test Browse by Author Names Browse by Titles of Works Browse by Subjects of Works Browse by Issue Dates of Works
       

Advanced Search
Home   
 
Browse   
Communities
& Collections
  
Issue Date   
Author   
Title   
Subject   
 
Sign on to:   
Receive email
updates
  
My Account
authorized users
  
Edit Profile   
 
Help   
About T-Space   

T-Space at The University of Toronto Libraries >
Theoretical Economics >
Volume 3, Number 1 (March 2008) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1807/10418

Title: Repeated games with incomplete information on one side
Authors: Marcin Peski; Department of Economics, University of Chicago
Keywords: Repeated games, incomplete information, discounting
C73
Issue Date: 4-Mar-2008
Publisher: Theoretical Economics
Citation: Theoretical Economics; Vol 3, No 1 (2008)
Abstract: [This item is a preserved copy. To view the original, visit http://econtheory.org/] This paper studies repeated games with incomplete information on one side and equal discount factors for both players. The payoffs of the informed player I depend on one of two possible states of the world, which is known to her. The payoffs of the uninformed player U do not depend on the state of the world (that is, U knows his payoffs), but player I's behavior makes knowledge of the state of interest to player U. We define a finitely revealing equilibrium as a Bayesian perfect equilibrium where player I reveals information in a bounded number of periods. We define an ICR profile as a strategy profile in which (a) after each history the players have individually rational payoffs and (b) no type of player I wants to mimic the behavior of the other type. We show that when the players are patient, all Nash equilibrium payoffs in the repeated game can be approximated by payoffs in finitely revealing equilibria, which themselves approximate the set of all ICR payoffs. We provide a geometric characterization of the set of equilibrium payoffs, which can be used for computations.
URI: http://hdl.handle.net/1807/10418
Other Identifiers: http://econtheory.org/ojs/index.php/te/article/view/20080029
Rights: Authors who publish in <i>Theoretical Economics</i> will release their articles under the <a href="http://creativecommons.org/licenses/by-nc/2.5/">Creative Commons Attribution-NonCommercial license</a>. This license allows anyone to copy and distribute the article for non-commercial purposes provided that appropriate attribution is given.
Appears in Collections:Volume 3, Number 1 (March 2008)

Files in This Item:

File Description SizeFormat
1637.pdf514.1 kBAdobe PDF
View/Open

Items in T-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

uoft